# SDR SWAA2015020536353

- Difficulty date: January 22, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 26,849 hours, 12,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK FLANGE CRACKED AT BS 727B, RBL 45.5 OTBD FWD & AFT & INBD FWD & AFT HOLES.  REPAIRED SEAT TRACK IAW EA & ER.
